# SDR UIEA2018022800285

- Difficulty date: February 23, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,993 hours, 22,281 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Densitometer
- Part number: LG1136AA01
- Part serial: 89071920
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MAINT MESSAGE "FUEL QTY BITE" WILL NOT CLEAR DG CODE. REMOVED AND REPLACED RT MAIN TANK DENSITOMETER IAW AMM 28-4-03. OPS CHECK NORMAL.
